# SDR SWAA2021092000794

- Difficulty date: August 2, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE FWD CORNER AFT CARGO COMPARTMENT ; 2021-356643 / [01] PENETRANT INSPECTION ON WELDED AREA IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B STEP (4) AND SOP 20-20-02. CRACK NOT FOUND.; [02] REPAIRED BY WELD SCUFF PLATE FWD CORNER AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. AND BAC 5975 TOOL USED DIGITAL CALIPER P/N 500-193-30; S/N 0000285; DUE DATE 22/NOV/21; [03] REPAIRED BY WELD SCUFF PLATE FWD CORNER AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. AND BAC 5975 TOOL USED DIGITAL CALIPER P/N 500-193-30; S/N 0000285; DUE DATE 22/NOV/21
